2019
Том 71
№ 6

All Issues

Tsegelik G. G.

Articles: 3
Article (Ukrainian)

Theory of Newton majorants and diagrams of the functions, given by a table, and its application

Tsegelik G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1273–1276

Article (Ukrainian)

Construction of the theory of Newton majorants and diagrams of Lacunary series

Tsegelik G. G., Zakharevich L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 651–655

Article (Ukrainian)

Properties of the newton majorant and diagram of a function analytic in a disk

Tsegelik G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 560–562